# SDR TSAA0253003

- Difficulty date: December 15, 2001
- Submitted: January 31, 2002
- Operation: Air carrier
- Aircraft: N804AL
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21719
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546855501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED 2.25 INCH FUSELAGE SKIN CRACK AT BS 927 S-24R.  TRIMMED OUT CRACK DAMAGE AND VERIFIED WITH HFEC, NO DEFECTS NOTED.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 53-30-1 FIG 1.  AIRCRAFT RETURNED TO SERVICE.  (M)
